Couldn't find what you looking for?

TRY OUR SEARCH!

I had to take the plan b pill twice i two months unfortunately, it's supposed to be time for my period, but I haven't gotten it, only sore nipples and breasts. Should I expect period although I had a period after both the pills?

Loading...

Hopefully someone will correct me if I am wrong.
I believe that it is normal to experience spotting after taking Plan B, but the Plan B website advises that patients may be pregnant if their period is more than a week late--implying that patients still experience a somewhat (but not entirely) normal menstrual cycle.

You could be pregnant, but I should think it is unlikely. Still, get a HPT and go to a doctor or clinic to ask about the results. Good luck. :-)
Reply

Loading...

I took Plan B on January 23rd.. immediately after I starting having a lot of white discharge. On the 26th I starting bleeding and it lasted for 2 weeks. Then at the beginning of March I just barely spotted, then again around the 25th, and I just started a few days ago again it was pinkish then brownish and now it's just straight red and heavier. I have felt like I have had pregnancy type symptoms but the bleeding it throwing me off because I'm not sure if it's my period. Should I still take a pregnancy test to be sure?
Reply

Loading...